# SDR 05FDEA02003

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 42,941 hours, 6,370 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE, NOSE INLET COWL INNER BARREL FROM 6 TO 9 O' CLOCK POSITION FOUND WITH CORROSION.  NR 3 ENGINE, NOSE INLET COWL REMOVED AND REPLACED PER AMM 71-11-  01-4.
